Subi, Carlos S.
On a local property of good frames in Thom-Boardman singularities
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 10 (1977) no. 3 , p. 393-403
Zbl 0368.14002 | MR 57 #316
doi : 10.24033/asens.1330
URL stable : http://www.numdam.org/item?id=ASENS_1977_4_10_3_393_0

Bibliographie

[1] Fitting, Die Determinantenideale eines modules (Jahresberich der Deutschen Math. Vereinigung, X, VI, 1936, pp. 195-221). JFM 62.1104.02 | Zbl 0016.05003

[2] J. Mather, On Thom-Boardman Singularities, Dinamical Systems, M. M. Meixoto, Ed., Academic Press, New York, 1973, pp. 233-247. MR 50 #5843 | Zbl 0292.58004

[3] K. Mount, Some remarks on Fitting's invariants (Pac. J. Math., 13, 1963, pp. 1353-1357). MR 29 #128 | Zbl 0124.26903

[4] K. Mount and O. E. Villamayor, Taylor Series and Higher derivations, Departamento de Matemáticas, Fac. Cs. Exactas, Univ. de Buenos Aires.

[5] K. Mount and O. E. Villamayor, An Algebraic Construction of the Generic Singularities of Boardman-Thom (Publ. Math. I. H. E. S., 43, 1974, pp. 205-244). Numdam | MR 50 #1283 | Zbl 0283.57013

[6] K. Mount and O. E. Villamayor, Special Frames for Thom-Boardman Singularities (unpublished).

[7] Y. Nakai and S. Suzuki, On m-Adic Differentials (J. Sci. Hiroshima Univ., Ser. A, Vol. 24, No. 3, 1960). MR 23 #A2438 | Zbl 0107.02901